Alert archive / Oklahoma / Flash Flood Warnings in 2025
Flash Flood Warning 29, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 24, 2025, 8:57 AM CDT for Haskell County, Latimer County, Oklahoma. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2025, 8:57 AM CDT (13:57 UTC)
- Expired
- May 24, 2025, 2:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Haskell County, OK, Latimer County, OK
The radar
The Western Arkansas radar (KSRX), 97 km from the middle of the area, began a volume at 14:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 2.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1585 J/kg
- Mixed-layer CIN
- -292 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 696 m²/s²
- 0-3 km storm-relative helicity
- 932 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.0
The text
As transmitted.
510
WGUS54 KTSA 241357
FFWTSA
OKC061-077-241700-
/O.NEW.KTSA.FF.W.0029.250524T1357Z-250524T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
857 AM CDT Sat May 24 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Southwestern Haskell County in southeastern Oklahoma...
Northwestern Latimer County in southeastern Oklahoma...
* Until noon CDT.
* At 857 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Wilburton... Robbers Cave State Park...
Damon... Panola...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3509 9535 3512 9535 3514 9535 3506 9509
3493 9510 3486 9517 3481 9535 3492 9550
3496 9551 3499 9551 3500 9551 3503 9551
3503 9547 3503 9541 3503 9535 3506 9535
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
680
WGUS54 KTSA 241623
FFWTSA
OKC061-077-241900-
/O.EXT.KTSA.FF.W.0029.000000T0000Z-250524T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1123 AM CDT Sat May 24 2025
The National Weather Service in Tulsa has extended the
* Flash Flood Warning for...
Southwestern Haskell County in southeastern Oklahoma...
Northwestern Latimer County in southeastern Oklahoma...
* Until 200 PM CDT.
* At 1123 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Wilburton... Robbers Cave State Park...
Damon... Panola...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3509 9535 3512 9535 3514 9535 3506 9509
3493 9510 3486 9517 3481 9535 3492 9550
3496 9551 3499 9551 3500 9551 3503 9551
3503 9547 3503 9541 3503 9535 3506 9535
FLASH FLOOD...RADAR INDICATED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 24, 6:31 AM CDT, 2 hours 26 minutes earlier. Its key messages:
- Issued at 250 AM CDT Fri May 23 2025
- Thunderstorms ongoing this morning with severe risk persisting across much of E OK and NW AR. Low potential for additional thunderstorms this afternoon and evening. Heavy rainfall accumulations steadily increase, especially across NE OK and NW AR.
- Widespread showers and storms Sunday through Sunday night and may persist through the day Monday. Severe weather potential remains. Flooding likely to be ongoing by Monday.
- Widespread heavy rainfall footprint expected through Monday across portions of E OK and NW AR. The holiday weekend will have many outdoor activities and the prolonged heavy rainfall potential may expose many to increasing flood risk. Flood safety awareness will be a focus.
Area forecast discussion, May 24, 6:31 AM CDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
631 AM CDT Sat May 24 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 250 AM CDT Fri May 23 2025
- Thunderstorms ongoing this morning with severe risk persisting
across much of E OK and NW AR. Low potential for additional
thunderstorms this afternoon and evening. Heavy rainfall
accumulations steadily increase, especially across NE OK and
NW AR.
- Widespread showers and storms Sunday through Sunday night and
may persist through the day Monday. Severe weather potential
remains. Flooding likely to be ongoing by Monday.
- Widespread heavy rainfall footprint expected through Monday
across portions of E OK and NW AR. The holiday weekend will
have many outdoor activities and the prolonged heavy rainfall
potential may expose many to increasing flood risk. Flood
safety awareness will be a focus.
&&
.SHORT TERM...
(Today and Tonight)
Issued at 250 AM CDT Sat May 24 2025
The forecast remains complex over the weekend and timing/
location details are susceptible to change based on mesoscale
evolution. Thunderstorms have developed early this morning across
central and eastern Oklahoma in response to an intensifying LLJ.
These storms will continue to be capable of becoming strong to
severe over the next few hours with primarily a large hail
threat. Additional convection is noted in south-central Kansas,
moving south-southeast towards the FA along the instability
gradient. This activity has begun to mature into a bowing MCS and
is forecast to produce severe wind gusts as it moves into north-
central and northeast Oklahoma. Storms will move southeast through
the morning hours with the severe threat persisting into portions
of southeast Oklahoma and west-central Arkansas. Morning
thunderstorm activity will produce an outflow boundary which could
be a focus for additional shower/ storm development late in the
day. With a strong, progressive MCS now appearing likely during
the morning hours, the NW-SE oriented outflow boundary may extend
well into southeast Oklahoma or northeast Texas. However, there is
a good deal of uncertainty regarding storm potential this
afternoon in the wake of this morning's complex... with latest
runs of most short term guidance being fairly pessimistic during
the afternoon/ early evening hours. A sfc low and associated
dryline in the Texas panhandle or western Oklahoma may also be a
focus for storm development later today, moving eastward tonight.
As a result, the severe risk this afternoon/ evening will be more
conditional in nature... but any storm that does develop may
produce large hail, damaging winds, and perhaps a low tornado
potential.
Storm coverage is forecast to increase by tonight as isentropic
ascent intensifies again. This may tend to focus along an elevated
boundary near the OK-KS border. While severe threat will increase
again, the bigger story is likely the potential for repeated
rounds of heavy rainfall which will likely lead to areas of flash
flooding. A Flood Watch remains in effect for locations most at
risk. Precip continues into Sunday morning.
&&
.LONG TERM...
(Tomorrow through Friday)
Issued at 250 AM CDT Sat May 24 2025
Additional rounds of storms are likely tomorrow into early Monday
as a synoptic front pushes into the area. Severe potential will
persist for much of the CWA, as well as a medium-high threat for
very heavy rainfall. There remains good agreement in the highest
rainfall totals occurring over northeast Oklahoma and northwest
Arkansas through the period. Instances of flash flooding and river
flooding become probable given a broad swath of 4-7" 3-day
totals, locally up to 8-10" in the hardest hit locations. Please
be particularly cautious in or near area lakes and rivers this
holiday weekend, and do not attempt to drive through flooded
roadways. Flood safety and awareness remains a top priority
through the weekend.
Shower and thunderstorm chances persist into Tuesday as an upper
trough ejects into the central/ northern plains. Will still need
to monitor for heavy rainfall, but the bulk of the heavy rain
threat should conclude by Monday. Periodic precip chances
continue through the extended period with a somewhat messy
synoptic pattern advertised by long range guidance.
&&
.AVIATION...
(12Z TAFS)
Issued at 628 AM CDT Sat May 24 2025
Showers and thunderstorms will affect all TAF sites early this
morning with gusty winds along with reduced ceilings and
visibilities. VFR conditions will then prevail from late morning
through this afternoon. MVFR ceilings may become more prevalent
this evening and overnight, and shower and thunderstorm chances
will once again increase as the night goes on, but the timing and
location of showers and storms remains uncertain.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 78 66 80 64 / 70 70 70 90
FSM 79 68 84 66 / 80 50 50 80
MLC 84 70 86 67 / 50 40 40 80
BVO 76 62 75 59 / 80 80 70 90
FYV 75 63 78 61 / 90 70 80 80
BYV 73 62 73 59 / 90 80 90 90
MKO 79 66 81 64 / 80 60 70 90
MIO 75 63 73 61 / 90 90 90 90
F10 81 68 83 65 / 70 40 60 90
HHW 86 71 88 68 / 20 20 20 60
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday evening for OKZ054>072.
AR...Flood Watch through Monday evening for ARZ001-002-010-011-019-
020.
&&
SHORT TERM...43
LONG TERM....43
AVIATION...05Hazardous weather outlook, May 24, 4:57 AM CDT, 4 hours before
Hazardous Weather Outlook National Weather Service Tulsa OK 457 AM CDT Sat May 24 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 457 AM CDT Sat May 24 2025 ...ELEVATED SEVERE WEATHER AND FLOODING POTENTIAL THIS WEEKEND... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Eastern Oklahoma. ONSET...Conditional Risk This Afternoon. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Northeast Oklahoma. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Northeast Oklahoma and Northwest Arkansas. DISCUSSION... Strong to severe thunderstorms are ongoing this morning across portions of eastern Oklahoma. Storms are likely to impact the remainder of eastern Oklahoma and northwest Arkansas through the morning hours with primarily large hail and damaging wind threats. Storms will also produce heavy rainfall which may lead to localized flash flooding. A conditional severe risk may develop this afternoon and evening if thunderstorms can develop in the wake of this morning's convection. If this does occur, large hail and damaging winds are likely to be the primary threats with a limited tornado potential. More widespread thunderstorm development is likely tonight, especially after midnight. Storms may become severe as well as produce torrential rainfall. Flash flooding potential will be the highest across northeast Oklahoma and northwest Arkansas. Please keep flood safety in mind this weekend and do not attempt to drive through flooded roadways. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY AND MONDAY...Severe Thunderstorm Potential...Heavy Rain Potential. TUESDAY THROUGH THURSDAY...Thunderstorm Potential. FRIDAY...Thunderstorm Potential...Heavy Rain Potential. EXTENDED DISCUSSION... Stormy weather persists Sunday into Monday with potential for severe weather and heavy rainfall. Due to the repeated rounds of heavy rainfall, flash and river flooding is likely. Flooding concerns become significant by Sunday and Monday with at least moderate level flooding possible on some rivers. More isolated showers and storms continue into the middle of next week with lingering flooding likely. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, May 24, 8:09 AM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
809 AM CDT Sat May 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 AM Tstm Wnd Gst 7 WSW Arpelar 34.90N 96.08W
05/24/2025 M58 MPH Pittsburg OK Mesonet
3SE Stuart Mesonet report.
&&Local storm report, May 24, 8:12 AM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
812 AM CDT Sat May 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 AM Tstm Wnd Gst 3 SSW Mcalester 34.89N 95.78W
05/24/2025 M66 MPH Pittsburg OK ASOS
&&Special weather statement, May 24, 8:25 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
825 AM CDT Sat May 24 2025
ARZ019-020-029-241415-
Sebastian AR-Franklin AR-Crawford AR-
825 AM CDT Sat May 24 2025
...STRONG THUNDERSTORMS WILL IMPACT FRANKLIN...SOUTHEASTERN CRAWFORD
AND SEBASTIAN COUNTIES THROUGH 915 AM CDT...
At 824 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles east of Mulberry to 4 miles west of
Midland. Movement was east at 35 mph.
HAZARD...Wind gusts 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Jethro... Charleston...
Arkola... Huntington...
Crossroads... Liberty...
Witcherville... Dayton...
Milltown... Branch...
Excelsior... Vesta...
Cecil... Lonelm...
Ursula... Lavaca...
Altus... Denning...
Etna... Alix...
This includes Interstate 40 in Arkansas between mile markers 23 and
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern and west central Arkansas...and southeastern Oklahoma.
&&
LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
3532 9392 3523 9392 3523 9402 3514 9403
3514 9414 3510 9414 3506 9425 3506 9423
3497 9423 3495 9432 3507 9445 3512 9444
3562 9396 3562 9370
TIME...MOT...LOC 1324Z 256DEG 32KT 3553 9397 3509 9443
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, May 24, 8:33 AM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
833 AM CDT Sat May 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Tstm Wnd Dmg Mcalester 34.93N 95.77W
05/24/2025 Pittsburg OK Emergency Mngr
Few powerlines down.
0800 AM Tstm Wnd Dmg Mcalester 34.93N 95.77W
05/24/2025 Pittsburg OK Emergency Mngr
Tree damage.
0800 AM Hail Mcalester 34.93N 95.77W
05/24/2025 M1.75 Inch Pittsburg OK Emergency Mngr
&&Special weather statement, May 24, 8:40 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
840 AM CDT Sat May 24 2025
OKZ049-073-241430-
Pittsburg OK-Pushmataha OK-
840 AM CDT Sat May 24 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN PUSHMATAHA AND SOUTH
CENTRAL PITTSBURG COUNTIES THROUGH 930 AM CDT...
At 840 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles northwest of Stanley to near Coalgate.
Movement was south at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Eubanks... Stanley...
Snow... Moyers...
Kosoma... Dunbar...
Finley... Cloudy...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southeastern Oklahoma.
&&
LAT...LON 3450 9578 3451 9577 3451 9567 3459 9567
3459 9588 3462 9588 3464 9554 3430 9514
3427 9578
TIME...MOT...LOC 1340Z 004DEG 20KT 3456 9551 3454 9619
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 24, 8:48 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
848 AM CDT Sat May 24 2025
OKZ049-073-241415-
Pittsburg OK-Pushmataha OK-
848 AM CDT Sat May 24 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN PUSHMATAHA AND
SOUTHWESTERN PITTSBURG COUNTIES THROUGH 915 AM CDT...
At 848 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles south of Kiowa to 8 miles north of
Stanley. Movement was southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Kiowa... Stanley...
Blanco... Pittsburg...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southeastern Oklahoma.
&&
LAT...LON 3451 9567 3459 9567 3459 9588 3468 9588
3468 9601 3471 9602 3478 9573 3470 9551
3468 9551 3468 9547 3450 9532
TIME...MOT...LOC 1348Z 315DEG 21KT 3467 9588 3465 9551
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 12:01 AM CDT | Special Weather Statement | TSA | Craig | 29 min |
| May 24, 12:07 AM CDT | Special Weather Statement | TSA | Mayes | 38 min |
| May 24, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Mayes | 36 min |
| May 24, 12:18 AM CDT | Severe Thunderstorm Warning | TSA | Craig | 42 min |
| May 24, 12:23 AM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| May 24, 12:29 AM CDT | Special Weather Statement | TSA | Creek, Pawnee | 46 min |
| May 24, 12:37 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 20 min |
| May 24, 12:42 AM CDT | Special Weather Statement | TSA | Nowata | 33 min |
| May 24, 12:49 AM CDT | Special Weather Statement | TSA | Mayes | 26 min |
| May 24, 12:52 AM CDT | Special Weather Statement | TSA | Pawnee | 38 min |
| May 24, 12:55 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 50 min |
| May 24, 1:16 AM CDT | Special Weather Statement | TSA | Washington | 29 min |
| May 24, 1:20 AM CDT | Special Weather Statement | TSA | Washington | 25 min |
| May 24, 1:24 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 51 min |
| May 24, 1:28 AM CDT | Special Weather Statement | TSA | Washington | 32 min |
| May 24, 1:37 AM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 38 min |
| May 24, 1:39 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 51 min |
| May 24, 1:41 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 49 min |
| May 24, 1:49 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 41 min |
| May 24, 2:04 AM CDT | Special Weather Statement | TSA | Washington | 26 min |
| May 24, 3:37 AM CDT | Special Weather Statement | TSA | Haskell | 38 min |
| May 24, 3:59 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 46 min |
| May 24, 4:10 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 50 min |
| May 24, 4:29 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 46 min |
| May 24, 4:31 AM CDT | Special Weather Statement | TSA | Osage | 44 min |
| May 24, 4:39 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 51 min |
| May 24, 4:42 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 48 min |
| May 24, 4:43 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 47 min |
| May 24, 5:03 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa | 42 min |
| May 24, 5:13 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more | 47 min |
| May 24, 5:22 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 53 min |
| May 24, 5:33 AM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 42 min |
| May 24, 5:46 AM CDT | Special Weather Statement | TSA | McIntosh | 29 min |
| May 24, 5:53 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 5 more | 52 min |
| May 24, 5:58 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Osage, Pawnee and 2 more | 62 min |
| May 24, 6:08 AM CDT | Flash Flood Warning | TSA | Creek, Rogers, Tulsa | 5 hr |
| May 24, 6:11 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Osage, Ottawa, Washington | 3 hr |
| May 24, 6:15 AM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| May 24, 6:22 AM CDT | Special Weather Statement | TSA | Craig, Ottawa | 38 min |
| May 24, 6:29 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 4 more | 46 min |
| May 24, 6:35 AM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee, Pittsburg | 40 min |
| May 24, 6:58 AM CDT | Areal Flood Advisory | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 3 hr |
| May 24, 7:14 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 5 more | 61 min |
| May 24, 7:39 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 51 min |
| May 24, 7:51 AM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 4 hr |
| May 24, 8:02 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 43 min |
| May 24, 8:08 AM CDT | Areal Flood Advisory | TSA | Latimer, McIntosh, Okfuskee, Pittsburg | 3 hr |
| May 24, 8:14 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 34 min |
| May 24, 8:19 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 41 min |
| May 24, 8:21 AM CDT | Flash Flood Warning | TSA | Pittsburg | 6 hr |
| May 24, 8:38 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 52 min |
| May 24, 8:40 AM CDT | Special Weather Statement | TSA | Pushmataha | 50 min |
| May 24, 8:48 AM CDT | Special Weather Statement | TSA | Pittsburg | 27 min |
| May 24, 9:00 AM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| May 24, 9:22 AM CDT | River Flood Warning | TSA | Adair, Delaware | 53 hr |
| May 24, 9:22 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 53 hr |
| May 24, 9:22 AM CDT | River Flood Warning | TSA | Cherokee | 3 days |
| May 24, 9:25 AM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| May 24, 9:25 AM CDT | River Flood Warning | TSA | Okmulgee | 3 days |
| May 24, 9:26 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 42 hr |
| May 24, 9:26 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 22 min |
| May 24, 10:20 AM CDT | Special Weather Statement | TSA | Choctaw | 40 min |
| May 24, 10:21 AM CDT | Special Weather Statement | TSA | Pushmataha | 39 min |
| May 24, 10:53 AM CDT | Special Weather Statement | TSA | Choctaw | 52 min |
| May 24, 12:09 PM CDT | Special Weather Statement | TSA | Haskell | 36 min |
| May 24, 1:15 PM CDT | Special Weather Statement | TSA | Latimer | 45 min |
| May 24, 1:34 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 31 min |
| May 24, 1:41 PM CDT | Special Weather Statement | TSA | LeFlore | 34 min |
Nearby
Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.